# SDR REXA2012071400116

- Difficulty date: July 14, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 22,928 hours, 19,822 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT THRUST REVERSER WOULDN'T DEPLOY.  OPS CHECKED LEFT THRUST REVERSER SEVERAL TIMES IAW AMM 78-30-00.  NO DEFECTS NOTED, OK FOR SERVICE.
